Simona Bonvicini
Simona Bonvicini
Dipartimento di Scienze Fisiche, Informatiche e Matematiche, Università di Modena e Reggio Emilia
E-mail confirmado em unimore.it
Título
Citado por
Citado por
Ano
Some progress on the existence of 1-rotational Steiner triple systems
S Bonvicini, M Buratti, G Rinaldi, T Traetta
Designs, Codes and Cryptography 62 (1), 63-78, 2012
142012
Edge-colorings of 4-regular graphs with the minimum number of palettes
S Bonvicini, G Mazzuoccolo
Graphs and Combinatorics 32 (4), 1293-1311, 2016
102016
Octahedral, dicyclic and special linear solutions of some unsolved Hamilton-Waterloo problems
S Bonvicini, M Buratti
arXiv preprint arXiv:1602.08876, 2016
102016
On 2‐factorizations of the complete graph: From the k‐pyramidal to the universal property
S Bonvicini, G Mazzuoccolo, G Rinaldi
Journal of Combinatorial Designs 17 (3), 211-228, 2009
102009
Perfect one-factorizations in generalized Petersen graphs.
S Bonvicini, G Mazzuoccolo
Ars Comb. 99, 33-43, 2011
82011
Starters: doubling constructions
S Bonvicini
Institute of Combinatorics and its Applications: 81 Walnut Street, Winnipeg …, 2006
82006
Frattini-based starters in 2-groups
S Bonvicini
Discrete mathematics 308 (2-3), 380-381, 2008
72008
On the palette index of a graph: the case of trees
A Bonisoli, S Bonvicini, G Mazzuoccolo
52017
A hierarchy of balanced graph-designs
A Bonisoli, S Bonvicini, G Rinaldi
QUADERNI DI MATEMATICA 28, 151-164, 2013
52013
Abelian 1-factorizations in infinite graphs
S Bonvicini, G Mazzuoccolo
European Journal of Combinatorics 31 (7), 1847-1852, 2010
52010
Degree‐and Orbit‐Balanced Γ‐Designs When Γ Has Five Vertices
S Bonvicini
Journal of Combinatorial Designs 21 (9), 359-389, 2013
42013
Sharply vertex transitive factorizations of Cayley graphs
S Bonvicini, M Buratti
preprint, 0
4
Hamiltonian cycles in I–graphs
S Bonvicini, T Pisanski
Electronic Notes in Discrete Mathematics 40, 43-47, 2013
32013
Covering cubic graphs with matchings of large size
S Bonvicini, G Mazzuoccolo
arXiv preprint arXiv:1210.3930, 2012
32012
A new description of perfecly one-factorable cubic graphs
S BONVICINI, G Mazzuoccolo
Modena: Seminario Matematico e Fisico, Università di Modena 54, 167-173, 2006
32006
Even cycles and even 2-factors in the line graph of a simple graph
A Bonisoli, S Bonvicini
The Electronic Journal of Combinatorics 24 (4), 4-15, 2017
22017
Primitive one-factorizations and the geometry of mixed translations
A Bonisoli, S Bonvicini
Discrete mathematics 308 (5-6), 726-733, 2008
22008
A novel characterization of cubic Hamiltonian graphs via the associated quartic graphs
S Bonvicini, T Pisanski
arXiv preprint arXiv:1508.01865, 2015
12015
On the existence spectrum for sharply transitive G-designs, G a [k]-matching
A Bonisoli, S Bonvicini
Discrete Mathematics 332, 60-68, 2014
12014
On generalized null polarities
S Bonvicini, C Zanella
Discrete mathematics 310 (22), 3182-3187, 2010
12010
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20